Range properties of cylindrical helical antennas made of a conductor with dielectric coating

Автор(и)

  • V. I. Demidchik Belorussian State University, Білорусь
  • N. Yu. Sitsko Belorussian State University, Білорусь

DOI:

https://doi.org/10.1109/ICATT.2005.1496959

Ключові слова:

Pocklington’s integral equation, thin conductor, dielectric coatings

Анотація

The results of electrodynamic modeling of cylindrical helical antennas (СНА) with dielectric coating are presented. Dielectric coating parameters influence on current distribution, on directional diagram, on boundaries of axial radiation mode are given.

Посилання

MITTRA, R. (ed.). Computer Techniques for Electromagnetics. Moscow: Mir, 1977, 485 p. [in Russian].

RICHMOND, J.H.; NEWMAN, E.H. Dielectric coated wire antennas. Radio Science, Jan. 1976, v.11, n.1, p.13-20, doi: http://dx.doi.org/10.1029/RS011i001p00013.

POPOVICH, B.D., DJORDJEVICH, A.R.; KIRCHANSKI, N.M. Simple method for analysis of dielectric-coated wire antennas. Radio and Electronic Engineer, Mar. 1981, v.51, n.3, p.141-146, doi: http://dx.doi.org/10.1049/ree.1981.0017.

MOTORIN, A.V. Modification of Hallen's type integral equation for thin wire conductors with dielectric coatings. Electromagnetic Waves & Electronic Systems, 1997, v.2, n.2.

DEMIDCHIK, V.I. Integral equation for thin dielectric-coated wires. Vestnik Belorus. Univer. Ser. 1, 2000, n.3, p.29-31.

DEMIDCHIK, V.I.; KALASHNIKOV, N.V.; RUNOV, A.V. Calculation technique of current distribution for electrically long curvilinear conductors. Izv. Vuzov. Radioelektronika, 1983, v.26, n.3, p.82-84.

DEMIDCHIK, V.I.; SITSKO, N.Y. Investigation of integral equation for dielectric-coated thin-wire conductors. Proc. of IV Int. Conf. on Antenna Theory and Techniques, ICATT'2003, 8-13 Sept. 2003, Sevastopol, Ukraine. IEEE, 2003, v.2, p.723-725, doi: http://dx.doi.org/10.1109/ICATT.2003.1238847.

SITSKO, M.U.; DEMIDCHIK, V.I. Reflective properties of grid structure with dielectric coating. Proc. of Int. Conf. on Mathematical Methods in Electromagnetic Theory, MMET'2002, 10-13 Sept. 203, Kiev, Ukraine. IEEE, 2002, v.2, p.420-422, doi: http://dx.doi.org/10.1109/MMET.2002.1106944.

URTSEV, O.A.; RUNOV, A.V.; KAZARIN, A.N. Helical Antennas. Moscow: Sov. Radio, 1973 [in Russian].

Опубліковано

2005-06-05